# SDR SWAA060110

- Difficulty date: January 7, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 66,352 hours, 63,903 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546558
- Condition: Cracked
- Location: Bs 908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 908, BETWEEN STR 26R TO STR 27R.  REPAIRED SHEAR TIE PER SRM.
